Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Sets generated by finite sets of algebraic numbers

Tom 184 / 2018

C. L. Stewart Acta Arithmetica 184 (2018), 193-200 MSC: Primary 11N80; Secondary 11J86. DOI: 10.4064/aa171204-9-4 Opublikowany online: 20 July 2018

Streszczenie

We study the distribution of the numbers generated by a finite set of multiplicatively independent algebraic numbers of absolute value larger than $1$. This generalizes work of Tijdeman on the distribution of integers which are formed from a finite set of primes.

Autorzy

  • C. L. StewartDepartment of Pure Mathematics
    University of Waterloo
    Waterloo, Ontario, Canada N2L 3G1
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek